| Lot Number |
0030049180 |
| Medical Device Problem Codes |
Break (1069); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft hole and break occurred.A 4.00 x 8mm synergy xd drug-eluting stent was selected for use.During attempted loading, the guidewire exited the shaft and the balloon, and the device fractured.The procedure was completed with a different device.There were no patient complications reported.
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.